# SDR WVBA2001012

- Difficulty date: February 20, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N4434D
- Make and model: Piper PA-31-350
- Aircraft serial: 317552020
- Engine: Lyc TIO540J2BD
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 011033T
- Part serial: 5325
- Condition: Unserviceable
- Location: Pitch Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER INITIAL INSTALL AIRCRAFT WAS ON CHECK FLIGHT, IN ALTITUDE HOLD, AIRCRAFT PORPOISES.  IT WAS DETERMINED THAT THE PITCH COMPUTER WAS THE CAUSE.  UNIT WAS REMOVED FOR ANALYSIS.
